# SDR SWAA2017061214264

- Difficulty date: May 25, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE WEB ASSEMBLY AFT OF REAR SPAR CRACKED ORSS 275.  R&R WEB ASSEMBLY IAW SRM.
